Depas Tremor Side Effect Reports
The following Depas Tremor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tremor, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Arteriosclerosis, Chills, Diarrhoea, Nausea, Tremor, Vomiting|
This Tremor side effect was reported by a pharmacist from JAPAN. A 68-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: Unk, Unk), which was started on Oct 01, 2002. Concurrently used drugs:
|Chills, Diarrhoea, Nausea, Tremor, Vomiting|
This Tremor Depas side effect was reported by a pharmacist from JAPAN on Oct 28, 2005. A Female , 68 years of age, was treated with Depas. The patient presented the following health conditions:
Depas Tremor Causes and Reviews
Tremors are unintentional trembling or shaking movements in one or more parts of your body. Most Tremors occur in the hands. You can also have arm, head, face, vocal cord, trunk, and leg Tremors. Tremors are most common in middle-aged and older people, but anyone can have them.
The cause of Tremors is a problem in the parts of the brain that control muscles in the body or in specific parts of the body, such as the hands. They commonly occur in otherwise healthy people. They may also be caused by problems such as
- Parkinson's disease
- Multiple sclerosis
- Traumatic brain injury
- Alcohol abuse and withdrawal
- Certain medicines
Some forms are inherited and run in families. Others have no known cause.
There is no cure for most Tremors. Treatment to relieve them depends on their cause. In many cases, medicines and sometimes surgical procedures can reduce or stop Tremors and improve muscle control. Tremors are not life threatening. However, they can be embarrassing and make it hard to perform daily tasks.
NIH: National Institute of Neurological Disorders and Stroke
Depas Tremor Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)